SOME PROPERTIES OF MULTIVARIATE EXTREME VALUE DISTRIBUTIONS AND MULTIVARIATE TAIL EQUIVALENCE

被引:10
作者
TAKAHASHI, R [1 ]
机构
[1] KOBE UNIV MERCANTILE MARINE,KOBE,JAPAN
关键词
Multivariate extreme value distribution; multivariate tail equivalence;
D O I
10.1007/BF02491496
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
Denote by H a k-dimensional extreme value distribution with marginal distribution H i (x)=Λ(x)=exp(-e -x ), x∈R 1. Then it is proved that H(x)=Λ(x 1)...Λ(x k ) for any x=(x 1, ..., x k ) ∈R k, if and only if the equation holds for x=(0,...,0). Next some multivariate extensions of the results by Resnick (1971, J. Appl. Probab., 8, 136-156) on tail equivalence and asymptotic distributions of extremes are established. © 1987 Kluwer Academic Publishers.
引用
收藏
页码:637 / 647
页数:11
相关论文
共 5 条
[1]  
Billingsley P, 1968, CONVERGENCE PROBABIL
[2]  
de Haan L, 1970, MATH CTR TRACTS, V32
[3]  
Galambos J., 1987, ASYMPTOTIC THEORY EX, V2nd
[4]   DOMAINS OF ATTRACTION OF MULTIVARIATE EXTREME VALUE DISTRIBUTIONS [J].
MARSHALL, AW ;
OLKIN, I .
ANNALS OF PROBABILITY, 1983, 11 (01) :168-177
[5]  
Resnick S I, 1971, J APPL PROBAB, V8, P136